MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Break (1069); Incorrect, Inadequate or Imprecise Result or Readings (1535); Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressurewire x, wireless device calibrated and equalized successfully.The device was to be used in the left anterior descending (lad).However, the device failed to read properly at a >1.0.The transmitter light was steady green.Therefore, the device was removed and another pressurewire x, wireless device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Returned device analysis found the distal tube was torn 6 mm from the proximal end of the distal tube for a length of 3.3 cm.A portion of the torn distal tube also measuring 3.3 cm was separated but returned with the pressurewire.The microcables were separated at the noted tear but held together by the core wire.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported pressure signal drift was unable to be confirmed as functional testing of the pressurewire was unable to be performed due to the noted distal tube damage.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported pressure signal drift appears to be related to circumstances of the procedure.The reported pressure signal drift was likely due to damage to the internal components.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24592561
Report Number2024168-2026-01032
Device Sequence Number9593928
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)270331(10)50409G1
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number50409G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown